Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 148249, 7 pages
http://dx.doi.org/10.1155/2013/148249
Research Article

Ideal Convergence of Random Variables

1Department of Mathematics, Rajiv Gandhi University, Rono Hills, Doimukh, Arunachal Pradesh 791 112, India
2Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 31 May 2013; Accepted 7 September 2013

Academic Editor: Pankaj Jain

Copyright © 2013 B. Hazarika and S. A. Mohiuddine. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this paper is to introduce and study the notion of -convergence of random variables via probabilistic norms. Furthermore, we introduce -convergence in space and establish some interesting results.